Barnabei, Marilena and Bonetti, Flavio and Silimbani, Matteo - The Eulerian distribution on centrosymmetric involutions

dmtcs:469 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1
The Eulerian distribution on centrosymmetric involutions

Authors: Barnabei, Marilena and Bonetti, Flavio and Silimbani, Matteo

We present an extensive study of the Eulerian distribution on the set of centrosymmetric involutions, namely, involutions in S(n) satisfying the property sigma(i) + sigma(n + 1 - i) = n + 1 for every i = 1 ... n. We find some combinatorial properties for the generating polynomial of such distribution, together with an explicit formula for its coefficients. Afterwards, we carry out an analogous study for the subset of centrosymmetric involutions without fixed points.


Source : oai:HAL:hal-00988181v1
Volume: Vol. 11 no. 1
Section: Combinatorics
Published on: January 1, 2009
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 49 times.
This article's PDF has been downloaded 78 times.